Alert archive / Colorado / Special Weather Statements in 2014

Special Weather Statement, NWS Pueblo, CO

July 20, 2014Rio Grande County, Colorado

NWS Pueblo, CO issued this special weather statement at Jul 20, 2014, 2:49 PM MDT for Rio Grande County, Colorado. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2014, 2:49 PM MDT (20:49 UTC)
Expired
Jul 20, 2014, 3:15 PM MDT
In force
26 min
Issued by
NWS Pueblo, CO

County Rio Grande County, CO

The radar

The Pueblo radar (KPUX), 209 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 8.8 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2014-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2014-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3409 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

021 
WWUS85 KPUB 202049
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
249 PM MDT SUN JUL 20 2014
 
COZ065-067-069-070-202115-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT CO-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO-
249 PM MDT SUN JUL 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RIO GRANDE AND SOUTH
CENTRAL SAGUACHE COUNTIES UNTIL 315 PM MDT...

AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DEL NORTE...OR 32 MILES NORTHWEST OF
ALAMOSA...MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONTE VISTA AND DEL NORTE. 

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3760 10648 3778 10647 3781 10614 3754 10616
TIME...MOT...LOC 2048Z 274DEG 11KT 3769 10639 

$$

KT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 20, 11:43 AM MDT, 3 hours 6 minutes earlier.

Area forecast discussion, Jul 20, 11:43 AM MDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1143 AM MDT SUN JUL 20 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 408 AM MDT SUN JUL 20 2014

CURRENTLY...

MOSTLY CLEAR SKIES PREVAILED ACROSS THE REGION WITH TEMPS GENERALLY
IN THE 60S PLAINS....AND 40S AND 50S VALLEYS/MTNS.

TODAY...

TEMPS WILL BE HOT TODAY WITH MOST AREAS ON THE PLAINS IN THE U90S TO
L100S. THE WARMEST TEMPS (>=100F) WILL BE ALONG THE LOWER ARK RVR
VALLEY FROM ABOUT PUEBLO EASTWARD TO THE KS BORDER. VALLEYS WILL BE
IN THE 80S WITH 70S MTNS. THESE TEMPS WILL BE ABOUT 4 TO 8F ABOVE
AVERAGE ACROSS THE REGION. THIS IS THE BEGINNING OF A HOT SPELL THAT
IS GOING TO LAST UNTIL AT LEAST LATE THIS WEEK. AS FOR PRECIP...NOT
MUCH IS EXPECTED TODAY. MOST PRECIP WILL BE TIED TO THE TERRAIN WITH
MOST OF THE PLAINS REMAINING DRY. THE BEST SHOT OF SOME RAIN ON THE
PLAINS WILL BE OVER FAR SE CO AS A WEAK SFC TROUGH WILL EXIST OVER
THIS REGION LATER TODAY. NO STRONG CONVECTION IS EXPECTED...ALTHOUGH
I CANNOT RULE OUT SOME STRONG GUSTY WINDS WITH ANY VIRGA SHOWERS.
PWATS TODAY ARE EXPECTED TO BE RATHER LOW...SO THE FLASH FLOODING
THREAT OVER THE BURN SCARS SHOULD BE LOW.

TONIGHT...

ANY PRECIP OVER THE AREA SHOULD END BY SUNSET. SKIES TONIGHT WILL BE
PARTLY CLOUDY AS SOME HIGH CLOUDS WILL BE TRACKING ACROSS THE
REGION. IT WILL BE MILD WITH LOWS IN THE 60S TO AROUND 70F ON THE
PLAINS. \/HODANISH

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 408 AM MDT SUN JUL 20 2014

PRIMARY LONGER TERM ISSUES ARE POPS AND TEMPERATURES.

RECENT LONGER TERM COMPUTER SIMULATIONS SUGGEST THAT UPPER RIDGE
CENTERED OVER NEW MEXICO MONDAY SHIFTS INTO SOUTHERN COLORADO
THROUGH WEDNESDAY BEFORE BECOMING CENTERED NEAR THE FOUR CORNERS
REGION FROM THURSDAY INTO NEXT WEEKEND.

AT THE SURFACE...EASTERN COLORADO LEE-SIDE TROUGH IN PLACE FROM
MONDAY INTO EARLY TUESDAY BEFORE NORTHERLY/NORTHEASTERLY SURGE
MOVES ACROSS TUESDAY. EASTERN COLORADO LEE-SIDE TROUGHING THEN
BECOMES ESTABLISHED AGAIN FROM THURSDAY INTO EARLY FRIDAY BEFORE
NEXT NORTHERLY/NORTHEASTERLY SURGES DEVELOPS FRIDAY.

ENOUGH ATMOSPHERIC MOISTURE IS PROJECTED TO REMAIN IN PLACE OVER
THE FORECAST DURING THE LONGER TERM TO WARRANT PRIMARILY ISOLATED
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY.

ABOVE SEASONAL LATE JULY TEMPERATURES ARE EXPECTED OVER THE
FORECAST DISTRICT DURING THE LONGER TERM AS 700 MB INTERSTATE
25 TEMPERATURES APPROACH/EXCEED 20C AT TIMES ALLOWING THE
MAJORITY OF EASTERN COLORADO TO NOTE MAXIMUM TEMPERATURES RISING
INTO THE 90S TO SLIGHTLY ABOVE THE CENTURY MARK AT TIMES FROM
MONDAY INTO SATURDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1140 AM MDT SUN JUL 20 2014

VFR CONDITIONS EXPECTED AT TAF SITES THROUGH THE NEXT 24 HOURS.
HIGH BASED THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON WHICH
COULD AFFECT KALS AND KCOS TAF SITES. PROBABILITY IS LOW...BUT DUE
TO GUSTY WIND POTENTIAL WHICH IS HIGH FROM THESE STORMS...HAVE
INTRODUCED VCTS INTO THE KALS AND KCOS TAFS WITH ERRATIC GUSTS UP
TO 30 KTS. -TSRA THREAT SHOULD DIMINISH BY 02-03Z FOR BOTH SITES.
THREAT FOR -TS LOOKS TOO LOW AT KPUB AT THIS TIME...BUT LATEST
RADAR AND SATELLITE TRENDS WILL BE MONITORED CLOSELY. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

AVIATION...KT
Hazardous weather outlook, Jul 20, 11:44 AM MDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1144 AM MDT SUN JUL 20 2014

COZ058>089-093>099-211745-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1144 AM MDT SUN JUL 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER THE
MOUNTAINS THIS AFTERNOON AND EVENING. ISOLATED THUNDERSTORMS WILL BE
POSSIBLE OVER THE MOUNTAIN VALLEYS. ISOLATED THUNDERSTORMS WILL ALSO
BE POSSIBLE ON THE PLAINS ADJACENT TO THE MOUNTAINS...AND OVER THE
FAR SOUTHEAST PLAINS.

THE PRIMARY THREAT FROM ANY STORMS WILL BE CLOUD TO GROUND LIGHTNING
AND WIND GUSTS TO 50 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

GENERALLY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE
ANTICIPATED EACH AFTERNOON AND EVENING OVER SOUTHERN COLORADO.
THE PRIMARY STORM THREATS WILL BE HAZARDOUS LIGHTNING...GUSTY
WINDS AND HAIL GENERALLY UNDER ONE INCH IN DIAMETER AT TIMES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

31/06

In the hours before

Special weather statement, Jul 20, 12:47 PM MDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1247 PM MDT SUN JUL 20 2014

COZ066>068-201915-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT CO-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT CO-
LA GARITA MOUNTAINS ABOVE 10000 FT CO-
1247 PM MDT SUN JUL 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MINERAL COUNTY UNTIL
115 PM MDT...

AT 1244 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF CREEDE...OR 52 MILES
NORTHEAST OF DURANGO...MOVING EAST AT 15 MPH.

LOCALLY HEAVY RAINFALL AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM. RAINFALL AMOUNTS OF UP TO .40 WILL BE
POSSIBLE ACROSS THE PAPOOSE BURN SCAR WHICH COULD CAUSE LOCAL RUNOFF
PROBLEMS.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL
MINERAL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3782 10714 3780 10702 3779 10700 3775 10699
      3764 10699 3764 10713 3767 10713 3768 10715
TIME...MOT...LOC 1844Z 270DEG 11KT 3773 10708

KT
Local storm report, Jul 20, 1:50 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
150 PM MDT SUN JUL 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     DEBRIS FLOW      2 NNW MANITOU SPRINGS   38.88N 104.93W
07/19/2014                   EL PASO            CO   CDOT

            MUD AND ASH FLOW BEGAN IN WADLO DRAINAGE EVIDENT FROM
            WEBCAM.

&&

KLT
Local storm report, Jul 20, 1:51 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
151 PM MDT SUN JUL 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     DEBRIS FLOW      1 NW CASCADE            38.91N 104.98W
07/19/2014                   EL PASO            CO   CDOT

            WATER...MUD AND ASH FLOWING ONTO HIGHWAY 24 NEAR MILE
            MARKER 292

&&

KLT
Local storm report, Jul 20, 1:52 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
152 PM MDT SUN JUL 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     DEBRIS FLOW      1 NW CASCADE            38.91N 104.98W
07/19/2014                   EL PASO            CO   CDOT

            DEBRIS FLOW ACROSS HIGHWAY 24 NEAR MILE MARKER 292.

&&

KLT
Local storm report, Jul 20, 1:53 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
153 PM MDT SUN JUL 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     HAIL             10 SSW PRITCHETT        37.25N 102.96W
07/19/2014  M1.75 INCH       BACA               CO   PUBLIC

0550 PM     DEBRIS FLOW      1 NW CASCADE            38.91N 104.98W
07/19/2014                   EL PASO            CO   CDOT

            WATER...MUD AND ASH FLOWING ONTO HIGHWAY 24 NEAR MILE
            MARKER 292

0454 PM     DEBRIS FLOW      1 NW CASCADE            38.91N 104.98W
07/19/2014                   EL PASO            CO   CDOT

            WATER...MUD AND ASH FLOWING ONTO HIGHWAY 24 NEAR MILE
            MARKER 292

0316 PM     DEBRIS FLOW      2 NNW MANITOU SPRINGS   38.88N 104.93W
07/19/2014                   EL PASO            CO   CDOT

            MUD AND ASH FLOW BEGAN IN WADLO DRAINAGE EVIDENT FROM
            WEBCAM.

0305 PM     DEBRIS FLOW      1 NW CASCADE            38.91N 104.98W
07/19/2014                   EL PASO            CO   CDOT

            DEBRIS FLOW ACROSS HIGHWAY 24 NEAR MILE MARKER 292.

0300 PM     HEAVY RAIN       1 NE CASCADE            38.91N 104.95W
07/19/2014  M0.79 INCH       EL PASO            CO   USGS RAIN GAUGE

            REPORTED BY GAUGE AT UPPER WALDO CANYON ABOVE CASCADE.

0220 PM     HEAVY RAIN       WOODLAND PARK           38.99N 105.05W
07/19/2014  M1.10 INCH       TELLER             CO   TRAINED SPOTTER

0217 PM     HEAVY RAIN       1 NNE WOODLAND PARK     39.01N 105.05W
07/19/2014  M0.50 INCH       TELLER             CO   TRAINED SPOTTER

            FELL IN 15 MINUTES.

&&

KLT
Special weather statement, Jul 20, 2:49 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
249 PM MDT SUN JUL 20 2014

COZ065-067-069-070-202115-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT CO-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO-
249 PM MDT SUN JUL 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RIO GRANDE AND SOUTH
CENTRAL SAGUACHE COUNTIES UNTIL 315 PM MDT...

AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DEL NORTE...OR 32 MILES NORTHWEST OF
ALAMOSA...MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONTE VISTA AND DEL NORTE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3760 10648 3778 10647 3781 10614 3754 10616
TIME...MOT...LOC 2048Z 274DEG 11KT 3769 10639

KT

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 6:09 PM MDTSpecial Weather StatementPUBOtero36 min
Jul 19, 6:50 PM MDTSpecial Weather StatementPUBBaca40 min
Jul 19, 7:04 PM MDTSevere Thunderstorm WarningPUBBaca41 min
Jul 19, 7:12 PM MDTSpecial Weather StatementPUBTeller33 min
Jul 19, 7:44 PM MDTSevere Thunderstorm WarningPUBBaca46 min
Jul 19, 8:36 PM MDTSevere Thunderstorm WarningPUBBaca39 min
Jul 20, 12:47 PM MDTSpecial Weather StatementPUBMineral28 min
Jul 20, 3:11 PM MDTAreal Flood AdvisoryPUBMineral2 hr
Jul 20, 3:21 PM MDTSpecial Weather StatementPUBRio Grande24 min
Jul 20, 4:13 PM MDTSpecial Weather StatementPUBTeller32 min
Jul 20, 4:21 PM MDTSpecial Weather StatementPUBAlamosa24 min
Jul 20, 4:48 PM MDTSpecial Weather StatementPUBAlamosa27 min

Nearby

Special Weather Statements in Colorado, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.